Wednesday, January 6, 2010

Lovastatin Side Effects Lovastatin, Depression Side Effect, High Cholesterol.?

Lovastatin, depression side effect, high cholesterol.? - lovastatin side effects

Application of a friend. She is 65 years old with high cholesterol - 257 A few years ago, has tried to correct for lovastatin cholesterol. But he seemed to lead to depression. The depression was when she came out of lovastatin. But cholesterol is now higher. Is there another statin, which may not have the side effect of depression? She tries to become a vegetarian to lower cholesterol without drugs, so I think he has the blessing of your doctor. Thank you.


d.a.f.f.... said...

Good for your friend! He also had high cholesterol and my doctor insisted I take the medication. I refused because of side effects and can cause liver damage. I told him I would see him in 6 weeks for a new process. I ate 90% raw vegetables, lots of barley and some additions. When re-tested my cholesterol was perfect! Vegetarian is an excellent way to lower cholesterol, but I eat about 2 ounces of Turkey every day. Losing weight is another advantage of the turnaround. Good luck to your friend!

Ernest M said...

The best thing to do for them to discuss with your doctor, because it is the best person for any other screening medication.I also have high cholesterol, but my doctor screening Lipitor.

Post a Comment